Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 26, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 14, 2012, 6:00 PM CDT for 4 counties in Kansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2012, 6:00 PM CDT (23:00 UTC)
- Expired
- Apr 14, 2012, 6:31 PM CDT
- In force
- 31 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Edwards County, KS, Kiowa County, KS, Pratt County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 96 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 10:43 AM CDT | Tornado Watch | SPC | 7 hr |
| Apr 14, 5:24 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1516 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 527 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 413 m²/s²
- 0-3 km storm-relative helicity
- 432 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
446 WUUS53 KDDC 142300 SVRDDC KSC047-097-151-185-142345- /O.NEW.KDDC.SV.W.0026.120414T2300Z-120414T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 600 PM CDT SAT APR 14 2012 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS... NORTHEASTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS... WESTERN PRATT COUNTY IN SOUTH CENTRAL KANSAS... SOUTHERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 645 PM CDT * AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WELLSFORD...AND MOVING NORTHEAST AT 60 MPH. * LOCATIONS IMPACTED INCLUDE... WELLSFORD... CULLISON... TROUSDALE... BYERS... DILLWYN... ST. JOHN... MAINLY RURAL AREAS OF NORTHEASTERN KIOWA...SOUTHEASTERN EDWARDS... SOUTHERN STAFFORD AND WESTERN PRATT COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3751 9883 3753 9913 3800 9909 3802 9854 TIME...MOT...LOC 2301Z 206DEG 51KT 3761 9896 WIND...HAIL 60MPH 1.75IN $$ RUSSELL
3 follow-up statements
597 WWUS53 KDDC 142311 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 611 PM CDT SAT APR 14 2012 KSC047-097-142321- /O.CAN.KDDC.SV.W.0026.000000T0000Z-120414T2345Z/ KIOWA KS-EDWARDS KS- 611 PM CDT SAT APR 14 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EDWARDS AND NORTHEASTERN KIOWA COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3762 9879 3765 9901 3799 9901 3802 9854 TIME...MOT...LOC 2311Z 206DEG 51KT 3772 9888 $$ KSC151-185-142345- /O.CON.KDDC.SV.W.0026.000000T0000Z-120414T2345Z/ STAFFORD KS-PRATT KS- 611 PM CDT SAT APR 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN PRATT AND SOUTHERN STAFFORD COUNTIES UNTIL 645 PM CDT... AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CULLISON...AND MOVING NORTHEAST AT 60 MPH. LOCATIONS IMPACTED INCLUDE... BYERS... DILLWYN... ST. JOHN... STAFFORD... MAINLY RURAL AREAS OF NORTHWESTERN PRATT AND SOUTHERN STAFFORD COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3762 9879 3765 9901 3799 9901 3802 9854 TIME...MOT...LOC 2311Z 206DEG 51KT 3772 9888 WIND...HAIL 60MPH 2.50IN $$ RUSSELL
257 WWUS53 KDDC 142320 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 620 PM CDT SAT APR 14 2012 KSC151-142330- /O.CAN.KDDC.SV.W.0026.000000T0000Z-120414T2345Z/ PRATT KS- 620 PM CDT SAT APR 14 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PRATT COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3783 9869 3783 9901 3799 9901 3802 9854 TIME...MOT...LOC 2320Z 206DEG 54KT 3786 9878 $$ KSC185-142345- /O.CON.KDDC.SV.W.0026.000000T0000Z-120414T2345Z/ STAFFORD KS- 620 PM CDT SAT APR 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN STAFFORD COUNTY UNTIL 645 PM CDT... AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BYERS...AND MOVING NORTHEAST AT 60 MPH. LOCATIONS IMPACTED INCLUDE... MACKSVILLE... DILLWYN... ST. JOHN... MAINLY RURAL AREAS OF SOUTHERN STAFFORD COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3783 9869 3783 9901 3799 9901 3802 9854 TIME...MOT...LOC 2320Z 206DEG 54KT 3786 9878 WIND...HAIL 60MPH 2.50IN $$ RUSSELL
439 WWUS53 KDDC 142331 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 631 PM CDT SAT APR 14 2012 KSC185-142341- /O.CAN.KDDC.SV.W.0026.000000T0000Z-120414T2345Z/ STAFFORD KS- 631 PM CDT SAT APR 14 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STAFFORD COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3783 9869 3783 9901 3799 9901 3802 9854 TIME...MOT...LOC 2331Z 206DEG 54KT 3801 9869 $$ RUSSELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 4:48 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 14, 4:48 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 448 PM CDT SAT APR 14 2012 ...UPDATED BOTH SHORT AND LONG TERM DISCUSSIONS... .SHORT TERM...(THIS EVENING THROUGH TOMORROW) ISSUED AT 354 PM CDT SAT APR 14 2012 CLASSIC PLAINS SEVERE WEATHER OUTBREAK ONGOING ACROSS CENTRAL KANSAS AS A SHARP DRYLINE IS PUSHING SLOWLY EAST OVER THE CENTRAL PLAINS. ALOFT...A LARGE UPPER CYCLONE IS SEEN IN WATER VAPOR IMAGERY MOVING SLOWLY EAST OVER THE SOUTHERN ROCKIES WITH A 120+ KNOT UPPER JET NOSING INTO THE CENTRAL HIGH PLAINS. WITH DEEP LAYER SHEAR IN EXCESS OF 45-50 KNOTS...0-1 KM BULK SHEAR EXCEEDING 25-30 KNOTS...LOW LCL HEIGHTS AND MU CAPE EXCEEDING 2500 J/KG, CONDITIONS CONTINUE TO BE PRIMED FOR SUPERCELLS AND POSSIBLE STRONG TORNADOES THIS AFTERNOON OVER CENTRAL KANSAS. HIGHEST TORNADO THREAT FOP THE REMAINDER OF THIS AFTERNOON TO EARLY EVENING WILL BE EAST OF HIGHWAY 183. HAIL WISE, SHALLOW HAIL GROWTH ZONES VIA STEEP 500-300 HPA LAPSE RATES WILL LIMIT MAXIMUM EXPECTED HAIL SIZE TO AROUND BASEBALL SIZE IN MOST SUPERCELLS. OTHERWISE...STRONG WINDS AND LOW HUMIDITY LEVELS WILL CONTINUE TO BRING BOTH WIND ADVISORY AND RED FLAG CONDITIONS WEST OF HIGHWAY 83. THE REMAINING AREA WILL SLOWLY EXPERIENCING WIND ADVISORY CONDITIONS BY SUNSET AS THE DRYLINE SHIFTS EAST AND DEEP MIXING PULLS DOWN STRONGER WINDS. CONVECTIVE THREAT WILL SLOWLY DIMINISH BY NO LATER THAN EARLY TO MID EVENING AS THE DRYLINE/PACIFIC COLD FRONT SHIFTS EAST OF HIGHWAY 281. THIS WILL BRING A DRY LATE EVENING TO OVERNIGHT AS THUNDERSTORMS SLIP INTO EASTERN KANSAS. ATTENTION WILL THEN SHIFT TO SUNDAY AS A STRONGER COLD FRONT IS FORECAST TO PUSH THROUGH WESTERN KANSAS DURING THE LATE MORNING TO EARLY AFTERNOON HOURS. A STRONG ISALLOBARIC RESPONSE TO THE WIND FIELD WILL PRODUCE NORTHWEST WINDS NEAR OR ABOVE ADVISORY CONDITIONS. WILL HOLD OFF ON A HEADLINE FOR NOW BUT THIS WILL NEED TO BE FURTHER EVALUATED BY THE EVENING/NIGHT SHIFTS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 354 PM CDT SAT APR 14 2012 RATHER BENIGN WEATHER FORECAST EXPECTED FOR SUNDAY NIGHT THROUGH MOST OF NEXT WEEK. THE MAIN UPPER TROUGH AXIS IS PROGGED TO SWING EAST OF THE AREA BY MONDAY EVENING WHILE A PROGRESSIVE ZONAL FLOW REGIME PREVAILS THROUGH EARLY THURSDAY. THE LONE EXCEPTION WILL BE A WAVE DIGGING INTO THE GREAT PLAINS BY THURSDAY INTO EARLY FRIDAY. EXPECT THIS WILL BRING THE NEXT CHANCE FOR THUNDERSTORMS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1245 PM CDT SAT APR 14 2012 COMPLICATED AVIATION FORECAST ANTICIPATED FOR THIS AFTERNOON TO EVENING AS NUMEROUS SHOWERS AND THUNDERSTORMS IMPACT THE DDC, GCK, AND HYS TERMINALS. MVFR TO POSSIBLY IFR CEILINGS WILL BE POSSIBLE THROUGH MID AFTERNOON FOR EACH TERMINAL AS THESE THUNDERSTORMS MOVE THROUGH THE TERMINAL AREA. HOWEVER, BY LATE AFTERNOON TO EVENING EXPECT CLOUDS TO SCATTER OUT WITH ADDITIONAL STRONG TO SEVERE THUNDERSTORMS POSSIBLE. WINDS WILL BE TRICKY WITH SPEED EXCEEDING 25 KNOTS FOR MOST OF THE NEXT 12 HOURS. && .PRELIMINARY POINT TEMPS/POPS... DDC 45 63 38 65 / 20 10 0 20 GCK 41 62 38 63 / 10 20 0 20 EHA 39 60 37 64 / 10 20 0 20 LBL 40 62 39 65 / 10 10 0 20 HYS 47 64 38 64 / 40 20 0 20 P28 50 70 41 68 / 60 10 0 20 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 1 AM CDT /MIDNIGHT MDT/ SUNDAY FOR KSZ030- 031-043>046-061>066-074>081-084>090. RED FLAG WARNING UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR KSZ043-061>063-074>076-086. && SHORT TERM...AJOHNSON LONG TERM...AJOHNSON AVIATION...AJOHNSON
Hazardous weather outlook, Apr 14, 1:43 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DODGE CITY KS 143 PM CDT SAT APR 14 2012 KSZ030-031-043>046-061>066-074>081-084>090-151200- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 143 PM CDT SAT APR 14 2012 /1243 PM MDT SAT APR 14 2012/ ...A SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE THIS AFTERNOON AND EARLY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH THREAT OF SEVERE TO TORNADIC THUNDERSTORMS WILL EXIST THIS AFTERNOON AND EARLY EVENING IN RESPONSE TO A STRONG AREA OF LOW PRESSURE PUSHING A DRYLINE ACROSS THE OUTLOOK AREA. THE HIGHEST THREAT OF SEVERE WEATHER WILL EXIST EAST OF A WAKEENEY TO LIBERAL LINE. STRONG ATMOSPHERIC WIND SHEAR IN COMBINATION WITH A VERY UNSTABLE AIRMASS WILL ALLOW THESE STORMS TO QUICKLY BECOME SEVERE. STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL UP TO BASEBALL SIZE IN DIAMETER ALONG WITH DAMAGING WINDS UP TO 80 MPH. IN ADDITION...CONDITIONS WILL BE VERY FAVORABLE FOR SEVERAL TORNADIC STORMS WITH A FEW OF THESE POSSIBLY PRODUCING VERY STRONG TORNADOES...ESPECIALLY EAST OF HIGHWAY 283. HEAVY RAIN MAY ALSO PRODUCE SOME AREAS OF FLASH FLOODING THROUGH MID EVENING. A WIND ADVISORY IS IN EFFECT FOR ALL OF WESTERN AND CENTRAL KANSAS THROUGH 1 AM CDT TONIGHT. PLEASE SEE THE LATEST WEATHER MESSAGE FOR ADDITIONAL DETAILS. A RED FLAG WARNING IS IN EFFECT FOR LOCATIONS GENERALLY WEST OF HIGHWAY 83 OVER WESTERN KANSAS THROUGH 9 PM CDT. PLEASE SEE THE LATEST FIRE WEATHER MESSAGE FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND LASTING INTO EARLY EVENING OVER CENTRAL KANSAS...ESPECIALLY EAST OF A WAKEENEY TO LIBERAL LINE. EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD MAKE PREPARATIONS NOW FOR QUICK DEPLOYMENT THIS AFTERNOON. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC AWJ
In the hours before
Local storm report, Apr 14, 4:36 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
436 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TORNADO 5 W HUDSON 38.10N 98.75W
04/14/2012 STAFFORD KS TRAINED SPOTTER
&&
MBLocal storm report, Apr 14, 4:38 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
438 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM TORNADO 7 S HANSTON 38.02N 99.71W
04/14/2012 HODGEMAN KS EMERGENCY MNGR
DAMAGE TO AN OLD SCHOOL HOUSE WAS REPORTED AT THIS
LOCATION. DAMAGE TO OUTBUILDINGS WERE ALSO REPORTED ALONG
232 RD.
&&
MRUSSELLLocal storm report, Apr 14, 4:53 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
453 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TORNADO 1 SE SEWARD 38.17N 98.78W
04/14/2012 STAFFORD KS LAW ENFORCEMENT
&&
JFINCHLocal storm report, Apr 14, 4:55 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
455 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TORNADO 1 W SAWYER 37.50N 98.70W
04/14/2012 PRATT KS TRAINED SPOTTER
&&
MBLocal storm report, Apr 14, 4:57 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
457 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TORNADO NW SAWYER 37.50N 98.68W
04/14/2012 PRATT KS TRAINED SPOTTER
&&
MBLocal storm report, Apr 14, 5:04 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
504 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL WNW SUN CITY 37.38N 98.92W
04/14/2012 E1.75 INCH BARBER KS TRAINED SPOTTER
&&
MSCOTTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:47 PM CDT | Wind Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 21 hr |
| Apr 14, 10:23 AM CDT | Special Weather Statement | DDC | Ness | 37 min |
| Apr 14, 10:25 AM CDT | Special Weather Statement | DDC | Rush | 50 min |
| Apr 14, 10:28 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 47 min |
| Apr 14, 10:43 AM CDT | Special Weather Statement | DDC | Finney | 47 min |
| Apr 14, 10:49 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Lane, Scott | 34 min |
| Apr 14, 10:53 AM CDT | Special Weather Statement | DDC | Hodgeman | 37 min |
| Apr 14, 11:04 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Ness, Pawnee, Rush | 41 min |
| Apr 14, 11:08 AM CDT | Special Weather Statement | DDC | Trego | 52 min |
| Apr 14, 11:18 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 42 min |
| Apr 14, 11:46 AM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 44 min |
| Apr 14, 12:16 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Trego | 44 min |
| Apr 14, 12:28 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade, Seward | 47 min |
| Apr 14, 12:35 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 40 min |
| Apr 14, 12:47 PM CDT | Areal Flood Warning | DDC | Rush | 5 hr |
| Apr 14, 1:06 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Hodgeman, Meade | 39 min |
| Apr 14, 1:16 PM CDT | Areal Flood Warning | DDC | Ellis, Ness, Rush, Trego | 11 hr |
| Apr 14, 1:16 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 44 min |
| Apr 14, 1:41 PM CDT | Tornado Warning | DDC | Clark, Ford, Meade | 34 min |
| Apr 14, 1:48 PM CDT | Tornado Warning | DDC | Ford, Hodgeman | 27 min |
| Apr 14, 2:16 PM CDT | Tornado Warning | DDC | Edwards, Ford, Hodgeman, Pawnee | 29 min |
| Apr 14, 2:18 PM CDT | Tornado Warning | DDC | Clark, Ford, Kiowa | 42 min |
| Apr 14, 2:40 PM CDT | Tornado Warning | DDC | Edwards, Hodgeman, Ness, Pawnee, Rush | 35 min |
| Apr 14, 2:48 PM CDT | Tornado Warning | DDC | Edwards, Hodgeman, Ness, Pawnee, Rush | 27 min |
| Apr 14, 2:52 PM CDT | Tornado Warning | DDC | Edwards, Ford, Kiowa | 38 min |
| Apr 14, 3:01 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Kiowa | 32 min |
| Apr 14, 3:10 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche | 50 min |
| Apr 14, 3:13 PM CDT | Tornado Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 32 min |
| Apr 14, 3:22 PM CDT | Tornado Warning | DDC | Edwards, Ford, Kiowa | 23 min |
| Apr 14, 3:26 PM CDT | Tornado Warning | DDC | Edwards, Pawnee, Stafford | 49 min |
| Apr 14, 3:26 PM CDT | Tornado Warning | DDC | Barber, Clark, Comanche | 34 min |
| Apr 14, 3:42 PM CDT | Tornado Warning | DDC | Edwards, Kiowa | 33 min |
| Apr 14, 3:42 PM CDT | Tornado Warning | DDC | Barber, Comanche | 33 min |
| Apr 14, 4:02 PM CDT | Tornado Warning | DDC | Edwards, Pawnee, Stafford | 28 min |
| Apr 14, 4:05 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 40 min |
| Apr 14, 4:06 PM CDT | Tornado Warning | DDC | Rush | 17 min |
| Apr 14, 4:11 PM CDT | Tornado Warning | DDC | Barber, Comanche, Kiowa, Pratt | 34 min |
| Apr 14, 4:15 PM CDT | Tornado Warning | DDC | Stafford | 30 min |
| Apr 14, 4:17 PM CDT | Tornado Warning | DDC | Edwards, Pawnee, Stafford | 28 min |
| Apr 14, 4:35 PM CDT | Tornado Warning | DDC | Stafford | 25 min |
| Apr 14, 4:44 PM CDT | Tornado Warning | DDC | Stafford | 31 min |
| Apr 14, 4:44 PM CDT | Tornado Warning | DDC | Barber, Pratt | 31 min |
| Apr 14, 4:50 PM CDT | Tornado Warning | DDC | Barber, Comanche | 25 min |
| Apr 14, 5:20 PM CDT | Tornado Warning | DDC | Barber, Pratt | 25 min |
| Apr 14, 5:26 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa | 25 min |
| Apr 14, 5:41 PM CDT | Tornado Warning | DDC | Barber, Comanche, Kiowa, Pratt | 34 min |
| Apr 14, 5:47 PM CDT | Tornado Warning | DDC | Barber, Pratt | 28 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.